MAUDE Adverse Event Report: TORNIER INC PLASTIC DARRACH; RETRACTOR

TORNIER INC PLASTIC DARRACH; RETRACTOR
Catalog Number 9000381
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Instrument was hit with a saw blade.
 
Additional Manufacturer Narrative
Correction: d9 product available to stryker.The reported event could be confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: a visual inspection found the overall condition of the device to be in good condition.There are two large visible deep groves near the distal tip of the device consistent with saw blade contact marks (as revealed in the event description).The device also exhibits superficial gouging along the perimeter consistent with typical wear.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause for the damage seen in this case was attributed to a saw blade coming in contact with the device as noted by the complaint reporter in the event description.If more information is provided, the case will be reassessed.
 
Event or Problem Description
Instrument was hit with a saw blade.

Brand Name
PLASTIC DARRACH
Common Device Name
RETRACTOR
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23817788
Report Number0001649390-2025-00945
Device Sequence Number21333721
Product Code GAD
UDI-Device Identifier00846832021963
UDI-Public(01)00846832021963(11)230112(10)BFA2BNQ
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9000381
Device Lot NumberBFA2BNQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown